Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Pointwise and uniformly convergent sets of matrices
Autore:
Cohen, AL; Rodman, L; Stanford, DP;
Indirizzi:
Oregon State Univ, Corvallis, OR 97330 USA Oregon State Univ Corvallis ORUSA 97330 te Univ, Corvallis, OR 97330 USA Coll William & Mary, Dept Math, Williamsburg, VA 23187 USA Coll William & Mary Williamsburg VA USA 23187 Williamsburg, VA 23187 USA
Titolo Testata:
SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS
fascicolo: 1, volume: 21, anno: 1999,
pagine: 93 - 105
SICI:
0895-4798(19991027)21:1<93:PAUCSO>2.0.ZU;2-C
Fonte:
ISI
Lingua:
ENG
Soggetto:
BOUNDED SEMIGROUPS; INFINITE PRODUCTS;
Keywords:
pointwise convergent; uniformly convergent; matrix sets;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
15
Recensione:
Indirizzi per estratti:
Indirizzo: Cohen, AL Oregon State Univ, Corvallis, OR 97330 USA Oregon State Univ Corvallis OR USA 97330 orvallis, OR 97330 USA
Citazione:
A.L. Cohen et al., "Pointwise and uniformly convergent sets of matrices", SIAM J MATR, 21(1), 1999, pp. 93-105

Abstract

Pointwise and uniform convergence properties of sets of real matrices are investigated. In particular, topological properties of uniformly and pointwise convergent sets are studied, as well as uniformly and pointwise convergent sets of matrices with special features: entrywise nonnegative or triangular. A detailed description of pointwise and uniformly convergent sets of two 2 x 2 matrices is presented.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 20/09/20 alle ore 22:09:27